# SDR CALA2013100791782

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 40,019 hours, 16,393 cycles
- Engine: Iae V2522A5
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part serial: 7460VC
- Condition: Loose
- Location: Cockpit
- Component: Amu
- Component part number: AMU2790CB04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TO FLT DECK, FLT DECK TO CABIN FUNCTIONS INOPERATIVE AT ALL LOCATIONS.  FOUND CONNECTOR 7460VC UNDER AFT FLIGHT ATTENDANT SEAT LOOSE & MAKING INTERMITTENT CONTACT.  SECURED CONNECTOR IAW WDM 23-73-53 PA OPERATIONS CHECKED GOOD IN ALL LOCATION FWD, AFT ANF FLT DECK.
